| Catalog Number |
ROB10018 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during cori assisted tka surgery, after burring the distal femur and checking 5-1 cutting jig, it was then noticed that the real intelligence femur tracker had moved, it was checked the checkpoints on the real intelligence cori console and it was off by a few mm, they then used manual instrumentation to cut the femur and used the robot to cut the tibia.Surgery was resumed after a non-significant delay with the same device.Patient was not harmed as consequence of the problem.
Additional Manufacturer Narrative
H3, h6: the real intelligence femur tracker, part number rob10018, lot number 22kct0003, used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.Although log files were provided for investigation.The files do not provide any relevant information that could be of use to conclude a probable cause.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with the result of a worn tracker clamp or loose connection to the tracker clamp.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.H8- usage of device.
Additional Manufacturer Narrative
D4: lot number.